# SDR SIMA1049

- Difficulty date: April 13, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N293AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: S5751008002100
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, FOUND RIGHT OUTBOARD FLAP, OUTBOARD FORWARD AND AFT BEAM ATTACH FITTING CORRODED BEYOND LIMITS.  REMOVED AND REPLACED RIGHT OUTBOARD FLAP ASSEMBLY IAW JIC 575300-RAI-10000-006.  AIRCRAFT RETURNED TO SERVICE.  (M)
